# SDR SIMA20141209003

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,582 hours, 24,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT DOES NOT COME ON.  R & R NR 1 BATTERY POWER SUPPLY & BATTERY PACK IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
